Advertisement

Mathematische Annalen

, Volume 175, Issue 4, pp 257–286 | Cite as

Stetige streng pseudokonvexe Funktionen

  • Rolf Richberg
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Andreotti, A., etH. Grauert: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. Françe90, 193–259 (1962).Google Scholar
  2. 2.
    Bourbaki, N.: Topologie générale I, 3. éd. Paris: Hermann 1961.Google Scholar
  3. 3.
    Grauert, H.: On Levi's problem and the embedding of real analytic manifolds. Ann. Math.68, 460–472 (1958).Google Scholar
  4. 4.
    —— Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331–368 (1962).Google Scholar
  5. 5.
    ——, u.R. Remmert: Plurisubharmonische Funktionen in komplexen Räumen. Math. Z.65, 175–194 (1956).Google Scholar
  6. 6.
    Lelong, P.: Les fonctions plurisousharmoniques. Ann. École Norm. Super62, 301–338 (1945).Google Scholar
  7. 7.
    -- Fonctions plurisousharmoniques; mesures de Radon associées. Applications aux fonctions analytiques. Colloque sur les fonctions de plusieurs variables, Bruxelles (1953).Google Scholar
  8. 8.
    Lelong, P.: Lecons sur la théorie des fonctions de plusieurs variables complexes. Saclay 1960 (vervielfältigt).Google Scholar
  9. 9.
    Narasimhan, R.: The Levi problem for complex spaces. Math. Ann.142, 355–365 (1961).Google Scholar
  10. 10.
    —— The Levi problem for complex spaces, II. Math. Ann.146, 195–216 (1962).Google Scholar
  11. 11.
    Norguet, F.: Problème de Levi. SéminaireLelong (Analyse)4, Paris, 1962.Google Scholar
  12. 12.
    Oka, K. Sur les fonctions analytiques de plusieurs variables, VI: Domaines pseudoconvexes. Tohoku Math. J.49, 19–52 (1942).Google Scholar
  13. 13.
    —— Sur les fonctions analytiques de plusieurs variables, IX: Domaines finis sans point critique intérieur. Japan J. Math.23, 97–155 (1953).Google Scholar
  14. 14.
    Schwartz, L.: Théorie des distributions. Paris: Hermann 1950.Google Scholar
  15. 15.
    Takeuchi, A.: Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif. J. Math. Soc. Japan16, 159–181 (1964).Google Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • Rolf Richberg
    • 1
  1. 1.Mathematisches Institut der Universität34 Göttingen

Personalised recommendations